COALGEBRA

作品数:39被引量:32H指数:4
导出分析报告
相关领域:理学更多>>
相关作者:王栓宏董丽红赵晓凡王圣祥郭广泉更多>>
相关机构:东南大学河南师范大学南京晓庄学院更多>>
相关期刊:《Communications in Mathematical Research》《Acta Mathematica Sinica,English Series》《Science China Mathematics》《Journal of Mathematical Study》更多>>
相关基金:国家自然科学基金北京市自然科学基金国家教育部博士点基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Communications in Mathematical Researchx
条 记 录,以下是1-4
视图:
排序:
On Lie 2-bialgebras
《Communications in Mathematical Research》2018年第1期54-64,共11页Qiao Yu Zhao Jia 
The NSF(11301317,11571211) of China
A Lie 2-bialgebra is a Lie 2-algebra equipped with a compatible Lie 2-coalgebra structure. In this paper, we give another equivalent description for Lie2-bialgebras by using the structure maps and compatibility condit...
关键词:big bracket Lie 2-algebra Lie 2-coalgebra Lie 2-bialgebra 
Co-splitting of Simple Lie Algebras of Type A, D, E
《Communications in Mathematical Research》2015年第3期229-241,共13页Zhao Yu-e Du Xian-kun 
The Anhui Province College Excellent Young Talents Fund(2013SQRL071ZD)
In this paper, through a meticulous description of finite root system,a concrete comultiplication with an explicit action on the basis elements of finitedimensional simple Lie algebras of type A; D; E is constructed. ...
关键词:Lie coalgebra co-splitting finite-dimensional simple Lie algebra 
Constructing the Cocyclic Structures for Crossed Coproduct Coalgebras
《Communications in Mathematical Research》2015年第1期81-88,共8页CHEN QUAN-GUOAND WANG DING-GUO Du Xian-kun 
The NSF(11261063,11171183)of China;the Fund(2012ZDXK03)of the Key Disciplines in the General Colleges and Universities of Xinjiang Uygur Autonomous Region;the Foundation(2013721043)for Excellent Youth Science and Technology Innovation Talents of Xinjiang Uygur Autonomous Region;the NSF(ZR2011AM013)of Shandong Province
In this paper, we construct a cocylindrical object associated to two coalgebras and a cotwisted map. It is shown that there exists an isomorphism between the cocyclic object of the crossed coproduet coalgebra induced ...
关键词:Hopf algebra crossed coproduct coalgebra coeyclic object 
A Maschke Type Theorem for Doi-Hopf π-modules
《Communications in Mathematical Research》2012年第4期289-299,共11页CHEN QUAN-GUO TANG JIAN-GANG 
The NSF(10871137)of China
We prove a Maschke type theorem for Doi-Hopf π-modules. A sufficient condition for having a Maschke type property is that there exists a suitable total integral map for the Doi-Hopf π-modules in question. The applic...
关键词:integral Hopf π-coalgebra Hopf algebra Maschke type theorem 
检索报告 对象比较 聚类工具 使用帮助 返回顶部